REAL

Items where Author is "Korman, P."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Korman, P. (2007) Computation of radial solutions of semilinear equations. Electronic Journal of Qualitative Theory of Differential Equations, 2007 (13). pp. 1-14. ISSN 1417-3875

Korman, P. (1999) Exact multiplicity of positive solutions for a class of semilinear equations on a ball. Electronic Journal of Qualitative Theory of Differential Equations, 1999 (8). pp. 1-15. ISSN 1417-3875

This list was generated on Mon Aug 3 17:08:30 2020 CEST.